# SDR 2007UALA04209

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 40,139 hours, 14,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Faulty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING SLIDE AT DOOR 1L EMERGENCY TEST FAULTED EPSU BATTERY L.  REPLACED BATTERY AT 1L AND GOT EPSU UNIT L.    10-26-07    FOUND FAULTY EPSU.   REPLACED EPSU- NO REPEATS SINCE ORIGINAL.
